Vaccines and Eczema is there a Link?
HI Rachel, I wrote to you recently regarding your experinece with adult eczema(myself) and have since read your book. Since then, my 17month old boy, developed a rash on his abdomen about 7 days after his MMR 15 month vaccinations. I was told it is normal to develop a rash post vaccination, so didnt think too much of it. It has never disapeard and looks like a typical eczema rash on his tummy, back of knees and bits on arms!!!! I am so annoyed and am sure it must have something to do with MMr triggering something??? Have you ever heard of this??? I can honestly say he didnt have any marks on him before the vaccinations. I have made a Dr's appt. tomoorow to see if they have any answers....prob hydrocortisone............ I have tried this and it certainly helps, but is not the answer. Any thought greatly appreciated. Thanks, Jo
Hi Jo, After you have read my book you will notice there is a section in the book re vaccines, and that some vaccines contain "hydrolysed gelatin" (basically bad goo), hence after more research I felt it was best to avoid vaccines for us and I have peace and confidence in doing so. Jenna and Rhys have had no vaccines what so ever. Renee our 1st had up to the first 5months only. She too had a reaction, to make me investigate more. Research has shown that the accumulation effect can effect us in many ways with what is called excess free glutamic acid and many incidences (such as a rash, eczema, to even more serious complications like autism depending on how the individual immune system can cope with) is not uncommon after certain vaccines, but its not just present in vaccines alone. I talk more about this at my seminar. What I would do to help neutralise this effect is load up on natural ACE vitamins, which are in the herbal white tea ++ You are right the medical answers treat the often medical problems in the first place with more medical answers????? As you see this becomes a vicious circle. I have more info on vaccines on my links page. FEAR is the greatest part to conquor in this whole equation. But seeking the TRUTH by reading gives you HOPE and confidence to take back that control :) Otherwise we are playing rushin roulette. Cheers Rachel